Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Proper multiple integrals over iterable fields


Author: Ernest B. Lytle
Journal: Trans. Amer. Math. Soc. 11 (1910), 25-36
MSC: Primary 28A35
Erratum: Trans. Amer. Math. Soc. 15 (1914), 504-505.
MathSciNet review: 1500854
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A35

Retrieve articles in all journals with MSC: 28A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1910-1500854-9
Article copyright: © Copyright 1910 American Mathematical Society